# SDR CALA2024031200702

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 109,147 hours, 22,772 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32143069
- Part serial: 1084C
- Condition: Faulty
- Location: Lt Engine
- Part time: 95,133 hours, 20,952 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE BLEED EICAS ON TO ROLL REPLACED NO1 ENGINE REVERSE FLOW CONTROLL DUE TO DUCT SPLIT, REF AMM 36-11-18-414-017 OPS CKS GOOD. ENGINE BLEED ICAS MESSAGE REMAIN, NEEDS FURTHER T/S. ADD EMP:U228532 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1301043 SN OFF 2691 REMOVED AND REPLACED #1 ENGINE H.S. PILOT VALVE PER AMM 36-11-08. FAULT REMAINS. ADDITIONAL T/S REQUIRED. PARTS USED: 19-3611-9-0001,QTY :1 ADD EMP:U222064 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1587959 SN OFF 1169 CONTROLLER, REV OFF 19-3611-9-0005 2691 ON 0000 CONTROLLER, REV OFF 19-3611-9-0005 2691 ON 19-3611-9-0005 1930 PILOT, HIGH STA OFF 19-3611-9-0001 1169 ON 19-3611-9-0001 1676 PILOT, HIGH STA OFF 19-3611-9-0001 1169 ON 0000 VALVE, PNEU, PR OFF 19-3611-9-0004 1084 ON 0000 VALVE, PNEU, PR OFF 19-3611-9-0004 1084 ON 19-3611-9-0004 0545 REMOVED AND REPLACED PRSOV PER AMM 36-11-09-002-039-001 AND 36-11-09-002-047-001, RESPECTIVELY. NO FAULTS NOTED. OK TO CONTINUE. REFERENCE ALL UPDATES FOR WORK ACCOMPLISHED. PARTS USED: 19-3611-3-0007,QTY :1 19-3611-9-0005,QTY :1 19-3611-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1735004 SN OFF 1084
